Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 48, NWS Buffalo, NY

July 7, 2015Allegany County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Jul 7, 2015, 5:49 PM EDT for Allegany County, New York. It was in force for 56 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2015, 5:49 PM EDT (21:49 UTC)
Expired
Jul 7, 2015, 6:45 PM EDT
In force
56 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

County Allegany County, NY

The radar

The Buffalo radar (KBUF), 103 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 5:54 PM EDTTSTM WND DMGFriendship, NYTWO TREES DOWN
Jul 7, 6:24 PM EDTTSTM WND DMGWellsville, NYTREE AND WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-07-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-07-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
946 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WUUS51 KBUF 072149
SVRBUF
NYC003-072245-
/O.NEW.KBUF.SV.W.0048.150707T2149Z-150707T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
549 PM EDT TUE JUL 7 2015

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEGANY COUNTY IN WESTERN NEW YORK...

* UNTIL 645 PM EDT

* AT 548 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR
  CUBA TO NEAR CORYVILLE...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WELLSVILLE...ALFRED...BELFAST...CUBA...WHITESVILLE...FRIENDSHIP...
  SCIO AND BOLIVAR.

THIS INCLUDES INTERSTATE 86 BETWEEN EXITS 28 AND 33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4200 7830 4236 7829 4246 7772 4200 7775
TIME...MOT...LOC 2148Z 242DEG 39KT 4219 7824 4185 7839 

$$

RSH
2 follow-up statements
808 
WWUS51 KBUF 072211
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
611 PM EDT TUE JUL 7 2015

NYC003-072245-
/O.CON.KBUF.SV.W.0048.000000T0000Z-150707T2245Z/
ALLEGANY NY-
611 PM EDT TUE JUL 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EASTERN ALLEGANY COUNTY...

AT 610 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES
EAST OF BELFAST TO NEAR SHINGLEHOUSE...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
WELLSVILLE...ALFRED...WHITESVILLE...SCIO...ANDOVER...BELMONT...
ANGELICA AND ALMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4200 7815 4240 7803 4246 7772 4200 7775
TIME...MOT...LOC 2210Z 236DEG 40KT 4235 7799 4195 7813 

$$

RSH
214 
WWUS51 KBUF 072245
SVSBUF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
645 PM EDT TUE JUL 7 2015

NYC003-072254-
/O.EXP.KBUF.SV.W.0048.000000T0000Z-150707T2245Z/
ALLEGANY NY-
645 PM EDT TUE JUL 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ALLEGANY COUNTY WILL
EXPIRE AT 645 PM EDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4200 7815 4240 7803 4246 7772 4200 7775
TIME...MOT...LOC 2242Z 242DEG 39KT 4235 7799 4195 7813 

$$

JJR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 3:30 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 7, 3:30 PM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EDT TUE JUL 7 2015

.SYNOPSIS...
A COLD FRONT WITH SHOWERS AND THUNDERSTORMS WILL PASS ACROSS THE
REGION LATE AFTERNOON AND EVENING. SOME OF THESE STORMS COULD BECOME
STRONG WITH DOWNPOURS AND GUSTY WINDS. BEHIND THE COLD FRONT...
WEDNESDAY WILL DRY OUT WITH A RETURN TO SUNSHINE THROUGH THE DAY AND
A NOTICEABLY COOLER TEMPERATURE.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
AN APPROACHING COLD FRONT HAS VEERED THE WINDS A LITTLE MORE
SOUTHWESTERLY ACROSS WESTERN NEW YORK EARLY THIS AFTERNOON...
ACCENTUATING THE LOW LEVEL CONVERGENCE ALONG THE LAKE ERIE SHORE TO
THE CHAUTAUQUA RIDGE. A WEAK PREFRONTAL TROUGH HAS MAINTAINED WIDELY
SCATTERED WEAK CONVECTION ACROSS WESTERN LAKE ERIE INTO SOUTHERN
ONTARIO AND IS WORKING ITS WAY EASTWARD. HIGHER CAPE VALUES BUILDING
TO THE 1200-2000 J/KG RANGE ACROSS NORTHWEST PA AND SOUTHWESTERN NY
INDICATE THE CONVECTIVE POTENTIAL...ESPECIALLY ONCE THE TROUGH MOVES
FARTHER ENOUGH TO THE EAST TO INTERACT WITH THE LAKE BREEZE
CONVERGENCE. WILL HAVE HIGH LIKELY POPS LATE THIS AFTERNOON RISING
TO CATEGORICAL FROM THE CHAUTAUQUA RIDGE EASTWARD TO THE FINGER
LAKES THIS EVENING. HIGH PRECIPITABLE WATER VALUES IN EXCESS OF 2
INCHES ALSO INDICATE VERY HEAVY RAIN POTENTIAL. WILL HAVE TO WATCH
FOR FLASH FLOODING RISK OVER THE STEEPER TERRAIN OF SOUTHERN TIER
AND HILLS OF THE FINGER LAKES IF STORMS START TO TRAIN OVER THE
SAME AREAS. SIMILAR CONDITIONS ARE EXPECTED ALONG AND AHEAD OF THE
COLD FRONT FOR THE TUG HILL REGION AND THE BLACK RIVER VALLEY.
HIGH CAPES...HIGH WATER CONTENT...LAKE BREEZE CONVERGENCE AND
PREFRONTAL TROUGH ALL POINT TOWARD A STORMY LATE DAY AND EVENING
FOR THE EASTERN LAKE ONTARIO REGION.

PATCHY FOG IS POSSIBLE OVERNIGHT AS FALLING TEMPERATURES WILL COOL
TO NEAR THE DEWPOINTS. EXPECT CLOUDS TO REMAIN ABUNDANT OVERNIGHT
WITH LOWS DROPPING BACK TO THE LOW TO MID 60S.

EXPECT A CLEARING TREND ON WEDNESDAY AS DRIER AIR FOLLOWS THE COLD
FRONT. THE CLOUDS MAY BE SLOWER TO CLEAR ACROSS THE SOUTHERN TIER
BUT SHOULD BREAK UP ENOUGH TO PROVIDE PARTIAL SUNSHINE BY AFTERNOON.
TEMPERATURES ON WEDNESDAY WILL BE NOTICEABLY COOLER BY ABOUT 15
DEGREES AS HIGH TEMPERATURES REACH THE LOWER TO MID 70S.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
LOW AMPLITUDE TROUGHINESS OVER THE GREAT LAKES WILL GIVE WAY TO A
BURGEONING RIDGE OVER THE CENTER OF THE COUNTRY DURING THIS
PERIOD...AS ENERGY PENT UP WITHIN A LARGE OFFSHORE CLOSED LOW OFF
CALIFORNIA WILL EJECT OUT ACROSS THE INTER-MOUNTAIN REGION. THIS
WILL PUMP UP A DOWNSTREAM RIDGE THAT WILL LEAD TO TYPICAL MID SUMMER
WEATHER WITH NEAR TO ABOVE NORMAL TEMPERATURES ACROSS OUR FORECAST
AREA.

THIS PERIOD WILL BEGIN WEDNESDAY NIGHT WITH A STALLED FRONTAL
BOUNDARY DRAPED ACROSS PENNSYLVANIA. A SFC WAVE IN THE VCNTY OF
ILLINOIS WILL TRACK EAST ALONG THIS BOUNDARY DURING THE COURSE OF
THE NIGHT...WHILE A BUBBLE OF HIGH PRESSURE OVER OUR FORECAST AREA
WILL EXIT ACROSS NEW ENGLAND. THIS WILL ENCOURAGE MOISTURE TO RETURN
TO THE NORTH AFTER MIDNIGHT WITH SOME SHOWERS BECOMING POSSIBLE OVER
THE SOUTHERN TIER TOWARDS DAYBREAK.

AS THE SFC WAVE PASSES EAST ALONG THE NY-PA BORDER ON THURSDAY...
SHOWERS AND POSSIBLE THUNDERSTORMS WILL PUSH FURTHER NORTH ACROSS
THE WESTERN COUNTIES OF NEW YORK WHILE MOST OF THE EASTERN LAKE
ONTARIO REGION WILL REMAIN PCPN FREE. THE SHOWERS WILL BE MOST
COMMON OVER THE SOUTHERN TIER...SO HAVE RAISED POPS TO LIKELY.

IN THE WAKE OF THE PASSING WAVE THURSDAY NIGHT...HIGH PRESSURE
CENTERED OVER THE OHIO VALLEY WILL NOSE NORTHWARDS ACROSS THE LOWER
GREAT LAKES. MEANWHILE...MID LEVEL DRYING FROM THE UPPER GREAT LAKES
WILL SPREAD ACROSS OUR REGION. THIS WILL END ANY EVENING SHOWERS AND
SUPPORT SOME CLEARING FROM THE NORTHWEST LATE.

AS MID LEVEL RIDGING BUILDS ACROSS THE GREAT LAKES FRIDAY AND FRIDAY
NIGHT...THE NOSE OF A CORRESPONDING SFC HIGH WILL REMAIN OVER OUR
REGION. THIS WILL SUPPORT VERY PLEASANT WEATHER WITH COMFORTABLE
HUMIDITY LEVELS. HIGHS ON FRIDAY WILL REACH INTO THE UPPER 70S TO
LOWER 80S WHILE FRIDAY NIGHTS LOWS WILL GENERALLY RANGE FROM 55 TO
60.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
A SUB-TROPICAL RIDGE...CENTERED OVER THE GULF STATES AT THE START OF
THIS PERIOD...WILL RETROGRADE TO THE SOUTHERN ROCKIES BY TUESDAY.
MEANWHILE RENEWED TROUGHING WILL BECOME ESTABLISHED OVER THE EASTERN
THIRD OF NORTH AMERICA. WHILE THIS WILL LEAD TO SOME NOMINAL
COOLING...IT WILL BE ACCOMPANIED BY MORE UNSETTLED WEATHER. THE GOOD
NEWS IS THAT THE BULK OF THE COMING WEEKEND SHOULD BE RAIN FREE...
WITH THE MOST WIDESPREAD SHOWER ACTIVITY EXPECTED EARLY NEXT WEEK.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
ALL TAF SITES WILL START THIS FORECAST PERIOD WITH VFR CONDITIONS.
AN APPROACHING COLD FRONT WILL HAVE SHOWERS AND THUNDERSTORMS
PRECEDING AND ACCOMPANYING THE PASSAGE OF THE FRONT...GENERALLY FROM
21Z TO 03Z IN THE WEST AND 00Z TO 06Z FOR KART IN THE EAST. EXPECT
MVFR CIGS AND VSBYS DURING THIS TIMEFRAME WITH IFR OR EVEN SHORT
LIVED LIFR CONDITIONS DURING THUNDERSTORMS...HEAVIER CONVECTION
EXPECTED 22Z TO 01Z IN THE WEST AND 00Z TO 03Z IN THE EAST.

THERE WILL BE LOWER MVFR CLOUDS AND A LIGHT FOG FORMING OVERNIGHT
AFTER PRECIP WANES...SOME AREAS OF IFR TO LIFR CEILINGS IN THE
SOUTHERN TIER.

DRIER AND COOLER AIR FOLLOWING THE FRONT WILL BRING WIDESPREAD VFR
CONDITIONS FOR MOST OF WEDNESDAY.

OUTLOOK...

WEDNESDAY...VFR.
THURSDAY...MAINLY VFR WITH A CHANCE OF SHOWERS AND
THUNDERSTORMS.
FRIDAY AND SATURDAY...VFR.
SUNDAY...VFR TO MVFR IN SHOWERS AND THUNDERSTORMS.

&&

.MARINE...
THE COLD FRONT WILL CROSS THE LAKES THIS EVENING...POTENTIALLY
GENERATING A SQUALL LINE WITH A SHORT PERIOD OF STRONGER WIND AND
CHOPPY WAVES AS IT CROSSES THE LAKES. WINDS WILL QUICKLY SLACKEN
BEHIND THE FRONT AS WEAK HIGH PRESSURE MOVES ACROSS THE REGION AND
LINGERS THROUGH THE REST OF THE WEEK.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...WCH
NEAR TERM...WCH
SHORT TERM...RSH
LONG TERM...RSH
AVIATION...WCH
MARINE...WCH
Hazardous weather outlook, Jul 7, 5:51 AM EDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
551 AM EDT TUE JUL 7 2015

NYZ001>008-010>014-019>021-085-081000-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
551 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. THERE IS A
CHANCE THAT SOME THUNDERSTORMS WITH THIS FRONT WILL PRODUCE
STRONG GUSTY WINDS AND HEAVY RAINFALL LATE THIS AFTERNOON AND
THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-081000-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
551 AM EDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT. THERE IS A
CHANCE THAT SOME THUNDERSTORMS WITH THIS FRONT WILL PRODUCE
STRONG GUSTY WINDS LATE THIS AFTERNOON AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Local storm report, Jul 7, 5:33 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
533 PM EDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     SUNSET BAY              42.56N  79.13W
07/07/2015                   CHAUTAUQUA         NY   SOCIAL MEDIA

            TREE DOWN ON BEACH COTTAGE ON LOLA DRIVE

&&

EVENT NUMBER BUF1500207

JAM
Local storm report, Jul 7, 5:48 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
548 PM EDT TUE JUL 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     TSTM WND DMG     3 SSE ELMA              42.81N  78.61W
07/07/2015                   ERIE               NY   LAW ENFORCEMENT

            TREE DOWN AT 1221 JAMISON ROAD

&&

EVENT NUMBER BUF1500208

JAM

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 3:46 PM EDTSpecial Marine WarningBUF89 min
Jul 7, 4:27 PM EDTSevere Thunderstorm WarningBUFGenesee, Livingston, Monroe, Orleans48 min
Jul 7, 4:34 PM EDTSevere Thunderstorm WarningBUFErie41 min
Jul 7, 4:45 PM EDTSpecial Marine WarningBUF45 min
Jul 7, 5:04 PM EDTSpecial Marine WarningBUF86 min

Nearby

Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.